# SDR DXTA2024112601256

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000113
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN CAS DOES NOT EXTINGUISH AFTER CLOSING MAIN CABIN DOOR. PERFORMED RESET PROCEDURE AND STARTUP ANOMALY CHECKLIST WITH NO EFFECT. MAIN CABIN DOOR WILL CLOSE AND THE  AFTER SELECTING THE HANDLE DOWN, THE SOLENOID "CLICK" IS HEARD BUT THE AMBER LIGHT ON THE DOOR AND THE CABIN DOOR OPEN CAS REMAINS ON. AT THIS POINT IF YOU PUSH DOWN FIRMLY ON THE DOOR HANDLE THE LIGHTS WILL THEN EXTINGUISH. PERFORMED OPS CHECK OF THE MAIN CABIN DOOR AND CONFIRMED THE DISCREPANCY. REMOVED THE STEP ASSY. INSPECTED LOCKING MECHANISM FOR DEFECTS; NO DEFECTS NOTED. NOTED THE INNER HANDLE NOT CONTACTING THE STOP WHEN HANDLE MOVED TO THE LOCK POSITION. PERFORMED ADJUSTMENT REF AMM 52-10-43. OPS CHECK GOOD
